# SDR ASAA2016122619162

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 19,516 hours, 5,738 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WORKED MONENTARILY, THEN DISPLAYED WX FAIL, PWS FAIL.  ACFT GROUNDED.  WEATHER  RADAR RT COOLING CHECKED AND CLEANED. BITE TESTED OK. NO FAILS. IAW FIM 34-43 TASK 801.
